A note on warped product submanifolds of cosymplectic manifolds

Siraj Uddin, V. A. Khan, K. A. Khan

    Research output: Contribution to journalArticlepeer-review


    In this paper, we study warped product anti-slant submanifolds of cosym-plectic manifolds. It is shown that the cosymplectic manifold do not admit non trivial warped product submanifolds in the form N×f NΘ and then we obtain some results for the existence of warped products of the type NΘ ×f N, where N and NΘ are anti-invariant and proper slant submanifolds of a cosymplectic Manifold M respectively.

    Original languageEnglish
    Pages (from-to)95-102
    Number of pages8
    Issue number3
    Publication statusPublished - 1 Sep 2010


    Dive into the research topics of 'A note on warped product submanifolds of cosymplectic manifolds'. Together they form a unique fingerprint.

    Cite this